Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Collapsing a triangulation of a ``knotted'' cell

Authors: Mary-Elizabeth Hamstrom and R. P. Jerrard
Journal: Proc. Amer. Math. Soc. 21 (1969), 327-331
MSC: Primary 55.20; Secondary 54.00
MathSciNet review: 0243510
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Some aspects of the topology of 3-manifolds related to the Poincaré conjecture, Lectures on modern mathematics, Vol. II, Wiley, New York, 1964, pp. 93–128. MR 0172254
  • [2] D. R. J. Chillingworth, Collapsing three-dimensional convex polyhedra, Proc. Cambridge Philos. Soc. 63 (1967), 353–357. MR 0210100
  • [3] Richard E. Goodrick, Non-simplicially collapsible triangulations of 𝐼ⁿ, Proc. Cambridge Philos. Soc. 64 (1968), 31–36. MR 0220272
  • [4] W. B. R. Lickorish and J. M. Martin, Triangulations of the 3-ball with knotted spanning 1-simplexes and collapsible rth derived subdivisions, Preprint.
  • [5] Horst Schubert, Knoten mit zwei Brücken, Math. Z. 65 (1956), 133–170 (German). MR 0082104

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20, 54.00

Retrieve articles in all journals with MSC: 55.20, 54.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society